advertisement
Question
Posted by: Katrien | 2010/05/06

HRT and hot flushes

Doc. I have been on Femoston-conti for 8 days, (HRT) but I still get night sweats and flushes during the day. Will it eventually dissappear please? Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Katrien
Give it a bit more time - you will probably only see a major difference after a few weeks' use.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/06

Hallo Katrien
Give it a bit more time - you will probably only see a major difference after a few weeks' use.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement